Louisiana, 2007Damaging Wind in Louisiana, June 11, 2007
June 11, 2007 · NWS LIX · 1 event in 1 county or zone
Isolated strong to severe thunderstorms developed in an unstable atmosphere.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated strong to severe thunderstorms developed in an unstable atmosphere.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 11, 2:35 PM CST, 55 minutes earlier.
Area forecast discussion, Jun 11, 2:35 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
335 PM CDT MON JUN 11 2007
.DISCUSSION...
HIGH PRESSURE HAS AGAIN ALLOWED TEMPERATURES TO CLIMB INTO THE
MID 90S AREAWIDE. ONCE WE HIT THE CONVECTIVE TEMPERATURE...SHOWERS
AND THUNDERSTORMS STARTED DEVELOPING. THIS ACTIVITY SHOULD BEGIN TO
DIE OFF AFTER SUNSET AS THEY ARE DIURNALLY DRIVEN. THE RIDGE HOLDS
FOR ONE MORE DAY...WITH AFTERNOON TEMPERATURES TOMORROW ONCE AGAIN
CLIMBING INTO THE MID 90S WITH ISOLATED AFTERNOON CONVECTION.
THE RIDGE BEGINS TO BREAK DOWN MID WEEK AS IT GETS SANDWICHED
BETWEEN A SHORTWAVE OVER THE CENTRAL PLAINS AND A TROUGH OVER THE
ATLANTIC COAST. NORTHERLY TO NORTHEASTERLY WINDS WILL KEEP RAIN
CHANCES DOWN UNTIL SOUTHERLY FLOW RETURNS LATE IN THE WEEK.
WITH THAT...TEMPERATURES SHOULD RETURN BACK TO CLIMATOLOGICAL AVERAGES
(89-90 DEGREES).
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 69 93 68 92 / 20 20 10 20
BTR 74 94 72 93 / 20 20 20 20
MSY 75 92 74 92 / 10 20 20 20
GPT 73 94 71 92 / 10 20 10 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
MS...NONE.
GM...NONE.
&&
92/JSS
Hazardous weather outlook, Jun 11, 4:36 AM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
536 AM CDT MON JUN 11 2007
GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-111700-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
536 AM CDT MON JUN 11 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF
MEXICO...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
ISOLATED AFTERNOON THUNDERSTORMS ARE POSSIBLE FROM EXTREME
SOUTHWEST MISSISSIPPI INTO EAST CENTRAL AND SOUTHEAST
LOUISIANA...GENERALLY WEST AND SOUTH OF LAKE PONTCHARTRAIN.
ANY THUNDERSTORMS THAT DEVELOP WILL BE SLOW MOVING...PERHAPS NEAR
STATIONARY. BECAUSE OF THIS...SOME LOCALLY VERY HEAVY RAINFALL
AMOUNTS ARE POSSIBLE. THE STRONGEST STORMS MAY ALSO PRODUCE
FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND SMALL HAIL.
A WEAK FRONTAL BOUNDARY HAS BROUGHT DRIER AIR INTO MUCH OF SOUTH
MISSISSIPPI AND ADJACENT PORTIONS OF EAST CENTRAL AND SOUTHEAST
LOUISIANA. HOWEVER...HOT TEMPERATURES AND MODERATE HUMIDITY VALUES
WILL PUSH HEAT INDICES UP OVER 100 DEGREES IN SOME LOCATIONS...
ESPECIALLY NEAR THE SOUTHEAST LOUISIANA COAST.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WEAK UPPER LEVEL DISTURBANCES AND A LINGERING SURFACE BOUNDARY
WILL BRING A CHANCE OF MOSTLY DAYTIME THUNDERSTORMS THROUGH THE
PERIOD. ISOLATED STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE EACH DAY.
.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH SUNDAY.
In the hours before
Special weather statement, Jun 11, 1:11 PM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
211 PM CDT MON JUN 11 2007
LAZ034>037-047-048-MSZ068>071-112015-
AMITE-EAST BATON ROUGE-EAST FELICIANA-PIKE-POINTE COUPEE-ST HELENA-
WALTHALL-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
211 PM CDT MON JUN 11 2007
...SCATTERED THUNDERSTORMS ACROSS SOUTHWEST MISSISSIPPI AND EAST
CENTRAL LOUISIANA...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTHWEST
MISSISSIPPI AND EAST CENTRAL LOUISIANA DURING THE AFTERNOON HOURS.
SOME OF THESE THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING...
WIND GUSTS TO 45 MPH...AND HEAVY DOWNPOURS OF RAIN AS THEY DRIFT
SLOWLY SOUTHWEST. ISOLATED RAINFALL AMOUNTS OF ONE TO TWO INCHES
IN A SHORT PERIOD OF TIME WILL BE POSSIBLE WITH SOME OF THE
THUNDERSTORMS AND MAY RESULT IN THE FLOODING OF SOME ROADWAYS AND LOW
LYING AREAS.
Special weather statement, Jun 11, 2:12 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
312 PM CDT MON JUN 11 2007
LAZ040-MSZ080-081-112100-
HANCOCK-HARRISON-ST TAMMANY-
312 PM CDT MON JUN 11 2007
...SCATTERED STRONG THUNDERSTORMS ALONG THE MISSISSIPPI GULF COAST
AND THE NORTHSHORE OF LAKE PONTCHARTRAIN...
SCATTERED STRONG THUNDERSTORMS EXTENDING FROM JUST WEST OF
GULFPORT TO PEARLINGTON TO SLIDELL AND NEAR COVINGTON WILL DRIFT
SLOWLY WEST THROUGH 4 PM. THESE THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING FREQUENT LIGHTNING...HEAVY DOWNPOURS OF RAIN...AND WIND
GUSTS TO 45 MPH. THE LOCALIZED FLOODING OF SOME ROADWAYS AND LOW
LYING AREAS WILL BE POSSIBLE WITH SOME OF THE THUNDERSTORMS.
Special weather statement, Jun 11, 2:37 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
337 PM CDT MON JUN 11 2007
LAZ034>038-046>050-MSZ068>071-112130-
AMITE-ASCENSION-EAST BATON ROUGE-EAST FELICIANA-IBERVILLE-LIVINGSTON-
PIKE-POINTE COUPEE-ST HELENA-TANGIPAHOA-WALTHALL-WEST BATON ROUGE-
WEST FELICIANA-WILKINSON-
337 PM CDT MON JUN 11 2007
...SCATTERED STRONG THUNDERSTORMS AFFECTING AREAS OF SOUTHWEST
MISSISSIPPI AND EAST CENTRAL AND SOUTHEAST LOUISIANA...
STRONG THUNDERSTORMS SCATTERED ACROSS SOUTHWEST MISSISSIPPI AND ALONG
AND NORTH OF INTERSTATES 10 AND 12 IN SOUTHEAST AND EAST CENTRAL
LOUISIANA WILL CONTINUE TO DRIFT SLOWLY SOUTH THROUGH THE
REMAINDER OF THE AFTERNOON HOURS. SOME OF THESE THUNDERSTORMS WILL BE
CAPABLE OF CAPABLE OF PRODUCING FREQUENT LIGHTNING...HEAVY DOWNPOURS
OF RAIN...AND WIND GUSTS TO 45 MPH AS THEY AFFECT AREAS AROUND
CENTREVILLE AND LIBERTY IN MISSISSIPPI AND LIVINGSTON...BATON ROUGE
GREENSBURG AND INDEPENDENCE IN LOUISIANA THROUGH 430 PM. LOCALIZED
FLOODING OF SOME ROADWAYS AND LOW LYING AREAS WILL BE POSSIBLE WITH
SOME OF THE THUNDERSTORMS.
Special weather statement, Jun 11, 3:24 PM CST, 6 minutes before
LAZ046>048-112215-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
424 PM CDT MON JUN 11 2007
...THUNDERSTORM WITH STRONG GUSTY WINDS AND SMALL HAIL MOVING ACROSS
IBERVILLE PARISH...
AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND SMALL HAIL NEAR PORT
ALLEN....OR ABOUT OVER GROSSE TETE....MOVING SOUTHWEST AT 5 MPH.
WIND GUSTS OF 35 TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. DUE TO SLOW MOVEMENT...RAINFALL AMOUNTS OF 2 INCHES CAN BE
EXPECTED GROSSE TETE THROUGH 5 PM.
BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Thunderstorm Wind, St. Charles
- When
- June 11, 3:30 PM CST
- Where
- St. Charles County, 1 mi ENE of Destrehan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 29.976, -90.365
Thunderstorm winds blew down an estimated 30 utility poles.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, June 11 to 12, 2007$18 million · 2.75 in hail · 65 events
- Flash Flooding and Hail in Nebraska, June 11 to 13, 2007$1.4 million · 2 in hail · 17 events
- Flash Flooding and Flood in Colorado, June 11 to 14, 2007$600,000 · 1 in hail · 14 events
- Hail and Damaging Winds in North Carolina, June 11, 2007$175,000 · 1 in hail · 23 events
- Hail and Damaging Winds in Virginia, June 11, 20071 injured · $68,000 · 1 in hail · 25 events
- Tornadoes and Hail in North Dakota, June 11, 2007$75,000 · EF1 · 3 events
- Flash Flooding in Oklahoma, June 11, 2007$125,000 · 4 events
- Hail and Damaging Winds in Georgia, June 11, 2007$36,000 · 1.75 in hail · 17 events
- Tornado and Hail in South Carolina, June 11, 2007$35,000 · EF0 · 17 events
- Hail and Damaging Winds in Virginia, June 11, 2007$27,000 · 1.75 in hail · 9 events
- Hail and Damaging Winds in North Dakota, June 11 to 12, 2007$25,000 · 1.5 in hail · 8 events
- Hail and Damaging Winds in Alabama, June 11, 2007$30,000 · 55 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 45432.